# SDR C77A2020032600001

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,540 hours, 8,693 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B2 BASIC CHECK AT EAMS, CRACK DAMAGE WAS DISCOVERED ON THE RH HORIZONTAL STABILIZER RIB 12A FLANGE.
THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE RH HORIZONTAL STABILIZER RIB 12A BY REMOVING AND REPLACING IT WITH A NEW PART. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PART. BECAUSE THE RH HORIZONTAL STABILIZER RIB 12A IS PSE AND ACCESS FOR REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR.

EO E175-55MR-036 IS BEING ACCOMPLISHED BY WO 2836857
